# SDR HALA0700454

- Difficulty date: October 23, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 19,350 hours, 3,700 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Module
- Part number: 3103440
- Part serial: D01720
- Condition: Malfunctioned
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER ENGINE UPPER AND LOWER CRT'S FLASHED BLACK, THEN BACK ON AND NORMAL, 7+ TIMES DURING FLIGHT.  ALL OTHER INDICATIONS NORMAL, BOTH FLASHED TOGETHER.  T/S PER FIM 31-41-00 FIG 104, 105.  REMOVED UPPER AND LOWER DU'S CHECK COOLING.  NO FAULTS FOUND.  AFTER T/S AND A/C POWER UP UPPER DU FAILED TO DISPLAY.  FOUND BAD PIN ON UPPER DISPLAY SW MODULE M10417.  REMOVED AND REPLACED DU'S PER AMM 31-41-01-004-001/404-002.  REMOVED AND REPLACED CONTROL MODULE PER AMM 31-41-04-004-001/404-001.  PRFD EICAS BITE OPS PIN CK OK.
